# SDR CALA9701647

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER T-CAP CORRODED AT STA 344 FROM LBL 24 TO RBL 24.  THE CORRODED FLOORBEAM CAP WAS REMOVED, A REPLACEMENT CAP AND SPLICES WERE FABRICATED AND INSTALLED IAW SRM 53-10-9 AND 53-30-2.
